Recently, New Zealand has reported one death, which they believe to be the first death linked to the Pfizer COVID-19 vaccine. So, an independent vaccine safety monitoring board said that woman’s death was maybe due to myocarditis. Myocarditis means an inflammation of the heart muscle. The reports of the woman said that there were some other medical issues that could have affected the outcome following vaccination. The cause from which the woman has died is a very rare side effect. The official cause of death has not been revealed yet as the medical teams are trying to search for the real truth behind the death of the woman.
New Zealand Woman Died After Taking Pfizer Vaccine Explained!

The officials said in a statement that “This is the first case in New Zealand where death in the days following vaccination has been linked to the Pfizer COVID-19 vaccine. While the Centre for Adverse Reactions Monitoring has received other reports of deaths in someone recently vaccinated, none are considered related to vaccination”. The investigation is going on to find the real cause of death from which the woman lost her life after getting vaccinated. Currently, only the news has come in front of everyone and further details including the age of the woman have not been disclosed yet.

Not only this, but the European Medicines Agency also claimed that myocarditis is a very rare side effect of the COVID-19 vaccines that mainly made by Pfizer and Moderna. The European Medicines Agency also stated that side effects were commonly reported in younger men. Apart from this, the UK has reported 195 cases of myocarditis among all the people who have received the Pfizer vaccine. The rate of the case in the UK is 5 cases per million. Most of the cases among 195 have led to moderate symptoms. Even after reporting some cases, the EMA has urged people to continue to get vaccinated as they help people to not contracted with COVID-19.

Symptoms of myocarditis can include new-onset chest pain, conciseness of breath, and abnormal heartbeat. After the experts get the symptoms, they immediately announced that if someone feels these symptoms after got vaccinated then they have to take all the medical precautions very carefully and properly. The EMA also stated that be confident about taking the Pfizer vaccine as it is safe but some side-effects creating the scenario of affraid. So, the first death of a woman has been reported in New Zealand she takes the Pfizer vaccine.

LEAVE A REPLY

Please enter your comment!
Please enter your name here